Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2004, Issue 5, Pages 411-451
http://dx.doi.org/10.1155/S1024123X04406036

Asymptotic-group analysis of algebraic equations

1Zaporoshye State Engineering Academy, Department of Software for Automatic Systems, pr. Lenina 226, Zaporoshye UA-69006, Ukraine
2Institut für Allgemeine Mechanik der RWTH Aachen, Templergraben 64, Aachen 52062, Germany
3Department of Automatics and Biomechanics, Technical University of Łódź, Łódź 90-924, Poland

Received 15 June 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. D. Shamrovskii, I. V. Andrianov, and J. Awrejcewicz, “Asymptotic-group analysis of algebraic equations,” Mathematical Problems in Engineering, vol. 2004, no. 5, pp. 411-451, 2004. https://doi.org/10.1155/S1024123X04406036.